Theorie der linearen Formen mit ganzen Coefficienten.

G. Frobenius

Journal für die reine und angewandte Mathematik (1879)

  • Volume: 86, page 146-208
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Frobenius, G.. "Theorie der linearen Formen mit ganzen Coefficienten.." Journal für die reine und angewandte Mathematik 86 (1879): 146-208. <http://eudml.org/doc/148392>.

@article{Frobenius1879,
author = {Frobenius, G.},
journal = {Journal für die reine und angewandte Mathematik},
pages = {146-208},
title = {Theorie der linearen Formen mit ganzen Coefficienten.},
url = {http://eudml.org/doc/148392},
volume = {86},
year = {1879},
}

TY - JOUR
AU - Frobenius, G.
TI - Theorie der linearen Formen mit ganzen Coefficienten.
JO - Journal für die reine und angewandte Mathematik
PY - 1879
VL - 86
SP - 146
EP - 208
UR - http://eudml.org/doc/148392
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.